Cureus · 2024
Renal-Limited Thrombotic Microangiopathy in a Patient Who Received Gemcitabine, Ramucirumab, and Pembrolizumab: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Patel Sumit S, Shan Hui Yi
Аннотация
Cancer drug-induced thrombotic microangiopathy (DITMA) is an important and serious cause of kidney disease in cancer patients. In addition to classical chemotherapy, the increasing use of targeted therapy and immunotherapy has led to more oncotherapy-associated thrombotic microangiopathy (TMA). It is important for clinicians to recognize this potentially life-threatening adverse effect and gain knowledge of the patient's clinical course and treatment response. In this paper, we report a patient with lung cancer, who was treated with three different classes of anti-neoplastic agents, gemcitabine, ramucirumab, and pembrolizumab. This patient subsequently developed renal-limited thrombotic microangiopathy(rTMA) requiring hemodialysis. The varying features of TMA caused by these therapies were discussed. We also described the clinical course, diagnostic challenges, and management of this patient.